# SDR CALA2011022800111

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36183
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DENT ON AFT CARGO DOOR EXTERNAL SKIN LOCATED 12 INCHES FROM FWD EDGE A/Y IS LESS THAN 30.  INSTALLED REPAIR DOUBLER ON AFT CARGO EXTERNAL SKIN REF SRM 52-00-01 REPAIR 3.
